Open Access
December 2010 On the global structure of the Pomeransky–Senkov black holes
Piotr T. Chrúsciel, Julien Cortier, Alfonso García-Parrado Gómez-Lobo
Adv. Theor. Math. Phys. 14(6): 1779-1856 (December 2010).


We construct analytic extensions of the Pomeransky–Senkov metrics with multiple Killing horizons and asymptotic regions. We show that, in our extensions, the singularities associated to an obstruction to differentiability of the metric lie beyond event horizons. We analyze the topology of the non-empty singular set, which turns out to be parameterdependent. The resulting global structure is somewhat reminiscent of that of Kerr space-time.


Download Citation

Piotr T. Chrúsciel. Julien Cortier. Alfonso García-Parrado Gómez-Lobo. "On the global structure of the Pomeransky–Senkov black holes." Adv. Theor. Math. Phys. 14 (6) 1779 - 1856, December 2010.


Published: December 2010
First available in Project Euclid: 24 April 2012

zbMATH: 1243.83035
MathSciNet: MR2872470

Rights: Copyright © 2010 International Press of Boston

Vol.14 • No. 6 • December 2010
Back to Top